| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by healthcare professional "there was a nurse that identified a port that was leaking after it was placed on a patient on thursday (b)(6).No harm was done.The nurse believes there is a nick in the tubing.I did flush some saline through the tubing and did not see anything".
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of asfuf108 showed no other similar product complaint(s) from this lot number.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 20ga x 1¿ powerloc max safety infusion set with y-site.Usage residues were observed throughout the sample and the safety mechanism was engaged.A needleless injection cap was attached to the proximal luer adapter and a curos cap was attached to the y-site luer.Microscopic inspection of the sample did not reveal any evidence of current or prior leakage.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained (>15 seconds) pressurization.No deficiencies were discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.
Event or Problem Description
It was reported by healthcare professional "there was a nurse that identified a port that was leaking after it was placed on a patient on thursday march 10th.No harm was done.The nurse believes there is a nick in the tubing.I did flush some saline through the tubing and did not see anything".